By Topic

Parameter estimation for linear discrete-time models with random coefficients

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Horvath, M. ; Inst. of Meas., Slovak Acad. of Sci., Bratislava, Czechoslovakia

The problem of parameter estimation in linear discrete-time systems with random coefficients is discussed. In particular, the maximum-likelihood estimators and their consistency for the defined structure of the model are derived. The estimators have a structure similar to that of the least square estimators for the linear discrete-time system with constant coefficients

Published in:

Automatic Control, IEEE Transactions on  (Volume:36 ,  Issue: 10 )